# SDR DL75E100060

- Difficulty date: January 9, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 70,463 hours, 32,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 468 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SKIN LAP SEAM STA 468 STR 4L APPROX 75 INCHES IN LENGTH ERA 479008-14 REV A.
